ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Representations of Sp(6,R) and SU(3) carried by homogeneous polynomials

Rangarajan, Govindan (1997) Representations of Sp(6,R) and SU(3) carried by homogeneous polynomials. In: Journal of Mathematical Physics, 38 (5). pp. 2710-2719.

[img] PDF
Representations-230.pdf
Restricted to Registered users only

Download (181Kb) | Request a copy

Abstract

In this paper, we study representations of Sp(6,R) and SU(3) carried by homogeneous polynomials of phase-space variables in six dimensions. These representations are very important for the study of symplectic integration techniques for Hamiltonian systems. We obtain irreducible representations for Sp(6,R) and SU(3) and explicit expressions for states within SU(3) representations in terms of phasespace variables.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Mar 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ernet.in/id/eprint/9656

Actions (login required)

View Item View Item